# SDR CALA2017102303768

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 74,166 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND AFT EMERGENCY LIGHT BATTERYS FAIL CAPACITY CHECK. REMOVED AND REPLACED LEFT AND AFT EMERGENCY LIGHT BATTERYS REF AMM 33-51-38 PB401 OPS CHECK OK.
